# SDR FDEA201508022449

- Difficulty date: August 2, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 727 hours, 16,165 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Out Of Alignment
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF MAGENTA LINE SHOWED TURN TO NORTHWEST INSTEAD OF SOUTH.  SHOWED UNABLE RNP, GNS SHOWED APPROX 5000 NM OFF.  CHECKED POSITION &  WAY POINTS PRIOR TO PUSHBACK, ALL CHECKED GOOD.  MAGENTA LINE LOOKED GOOD, MAP & PLAN HEADING  SHOWED OFF APPROX 40 DEG IN AIR.  RETURNED & FOUND ALL THREE IRU'S IN DISAGREE FOR ALIGNMENT.  GNS SHOWED CORRECT LATERAL & LONGITUDE.  REALIGNED ALL IRU'S IAW AMM 34-43-00-5.  ALL LATERAL & LONGITUDE REFERENCES AGREE, GNS & IRU.  AIRCRAFT OK FOR SERVICE.
